# SDR USAA2013032200005

- Difficulty date: March 21, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 36,868 hours, 21,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156565
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHT LENS IS MISSING.  REPLACED R2 DOOR WALL MOUNTED EMERGENCY EXIT LIGHT LENS AS PER AIRBUS MAINTENANCE MANUAL 33-51-13.
